# SDR USAA2012112900017

- Difficulty date: October 19, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L-2 DOOR CREASE BEAM (CHORD) BETWEEN BS 960 TO BS 986.5, LBL 65.  REPLACED L-2 DOOR CREASE BEAM (CHORD) BETWEEN BS 960 TO BS 986.5, LBL 65 IAW B737 SRM 51-40-02-0G FIG 12.
